MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.74 ML, PUR YELLOW SMALLBORE TRIFUSE EXT SET W/3 CLAVE¿ CLEAR,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.74 ML, PUR YELLOW SMALLBORE TRIFUSE EXT SET W/3 CLAVE¿ CLEAR,; STOPCOCK, I.V. SET
Catalog Number MC330710
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photo was provided for evaluation; the photo confirms fluid leaking from the tubing connection to the luer.Lot history review was conducted and no relevant nonconformities observed that would have contributed to this complaint.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 5" (13 cm) appx 0.74 ml, pur yellow smallbore trifuse ext set w/3 clave¿ clear, 3 anti-siphon valve, 3 clamps (blue, yellow, white), spin luer where the customer reported a defective tubing where there was unknown patient involvement; harm was not reported as consequence of this event.Investigation did confirm a leak.

Brand Name
5" (13 CM) APPX 0.74 ML, PUR YELLOW SMALLBORE TRIFUSE EXT SET W/3 CLAVE¿ CLEAR,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22034603
Report Number9617594-2025-01021
Device Sequence Number9484642
Product Code FMG
UDI-Device Identifier00887709126794
UDI-Public(01)00887709126794(17)290801(10)14114331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330710
Device Lot Number14114331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown